Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the Brauer group of toric varieties


Authors: Frank R. DeMeyer and Timothy J. Ford
Journal: Trans. Amer. Math. Soc. 335 (1993), 559-577
MSC: Primary 14M25; Secondary 13A20, 14F20, 16H05
DOI: https://doi.org/10.1090/S0002-9947-1993-1085941-8
MathSciNet review: 1085941
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the cohomological Brauer group of a normal toric variety whose singular locus has codimension less than or equal to $ 2$ everywhere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14M25, 13A20, 14F20, 16H05

Retrieve articles in all journals with MSC: 14M25, 13A20, 14F20, 16H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1085941-8
Article copyright: © Copyright 1993 American Mathematical Society